2 doctors weighed in:

If I stop Avodart (dutasteride) temporarily, how long will it take for my erections to return ?

2 doctors weighed in
Dr. James Krick
Urology
1 doctor agrees

In brief: Avodart (dutasteride)

While erectile dysfunction is listed as a common side effect of Avodart, (dutasteride) in my experience it is more likely that the medication is exacerbating another cause of erectile dysfunction rather than being the sole cause.
The drug has a very long half-life and may stay in your system for many weeks after stopping it. I would recommend an evaluation for ED by a urologist.

In brief: Avodart (dutasteride)

While erectile dysfunction is listed as a common side effect of Avodart, (dutasteride) in my experience it is more likely that the medication is exacerbating another cause of erectile dysfunction rather than being the sole cause.
The drug has a very long half-life and may stay in your system for many weeks after stopping it. I would recommend an evaluation for ED by a urologist.
Dr. James Krick
Dr. James Krick
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
14 years in practice
404K people helped
Continue
111,000 doctors available
Read more answers from doctors